# SDR UPS00232612

- Difficulty date: April 22, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 6 FLAP TRACK AFT MOUNT OUTER SURFACE CORRODED (UPPER.)  FOR REPAIR REF SMRO EO 2000-015-009 UPS ENGINEERING FILE NR 727-57-2152.
